Advertisement

Reactions Weekly

, Volume 1722, Issue 1, pp 171–171 | Cite as

Hydromorphone/ondansetron/oxycodone

Cutaneous refractile foreign body microemboli, arm cellulitis and unresponsiveness: case report
Case report
  • 9 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 35-year-old man developed cutaneous refractile foreign body microemboli and bilateral cellulitis of his arms following the administration of oral ondansetron tablets[Zofran] via intra-arterial route for the faster relief of nausea. Additionally, he abused hydromorphone tablets via intra arterial route, which further contributed in the development of the cellulitis of his arms. Later, he developed unresponsiveness secondary to oxycodone abuse and died eventually [doses injected and time to reactions onsets not stated].

The man, who had Von Willebrand disease and diverticulitis, underwent a partial colectomy and ostomy placement. A month later, he was re-hospitalised due to abnormal stoma output, abdominal pain and bowel perforation. During examinations, bilateral cellulitis on...

Reference

  1. Bercovici N, et al. Cutaneous refractile foreign body microemboli with intravascular injection of oral medication. Journal of Cutaneous Pathology 45: 365-368, No. 5, May 2018. Available from: URL: https://doi.org/10.1111/cup.13125 - USACrossRefPubMedGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations